Stabilization of Linear Switched Delay Systems: H2 and H-infinity methods

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Shi, Peng and Saif, A. W. A (2009) Stabilization of Linear Switched Delay Systems: H2 and H-infinity methods. Journal of Optimization Theory and Applications, 142 (3). pp. 583-601. ISSN 0022-3239

Abstract

This paper presents new results pertaining to the delay-dependent stability and control synthesis of a class of linear switched continuous-time systems with time-varying delays. A new state transformation is introduced to exhibit the delay-dependent dynamics in the slow-time scale. For stability, we construct an appropriate selective Lyapunov functional to derive delay-dependent LMI-based sufficient conditions under arbitrary switching and without relying to overbounding. For the control synthesis, we design switched feedback schemes based on quadratic H2, H∞ and simultaneous H2/H∞ performance criteria. Under the developed transformation, it is established that both the instantaneous and delayed feedback control yield identical results. Numerical examples are presented to illustrate the analytical development.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4441
DOI https://doi.org/10.1007/s10957-009-9527-2
Official URL http://dx.doi.org/10.1007/s10957-009-9527-2
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID17497, switched time-delay systems, delay-dependent stability, switched Lyapunov functional, switched state-feedback, LMIs, simultaneous H2/H∞ synthesis
Citations in Scopus 33 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login